Posted by: NS | 2009-05-18

Constant Bleeding / Period

2 Months ago my doktor took blood tests to see why my cycle is so long, it came out that my testosterone levels are too high. I' m on homeopathic medicines to balance the hormones out. But last month I had a 2 week period and now this month I' m going this week for my 4th week that I' m on my period. My Doctor has put me on medication to stop the bleeding, but that didn' t work as it it made it worse. So she sent me for a pelvic scan, but that came back that they can' t detect anything wrong. What can this be??? Just as I think it comes to an end it starts again, It' s between spotting and light flow. I' ve made an appointment with another Gynae that specialise in hormone imbalances and fertility but can only see him on the 2nd June. I don' t want to go to my current gynae as she only want to put me back ont he pil as she believes it is the only thing that will help, but the pill caused other problem for me last year. Myself and my husband are trying to conceive again after I had a miscarriage last year November. I had normal periods even though the cycles have been long after the evacuation and then just all of the sudden this. Please help, your advise will be much appreciated.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like PCOS and that you are not ovulating. If this is the case, the Pill is really the best option. If you are trying to conceive, you may need medication to stimulate ovulation.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.